Asymptotics of the d'alembertian with potential on a pseudo-riemannian manifold
Let □ be the Laplace-d'Alembert operator on a pseudo-Riemannian manifold (M, g). We derive a series expansion for the fundamental solution G(x, y) of □ + H, H ∈ C∞(M), which behaves well under various symmetric space dualities. The qualitative properties of this expansion were used in our paper in Invent. Math. 129 (1997), 63-74, to show that the property of vanishing logarithmic term for G(x, y) is preserved under these dualities. ©1999 American Mathematical Society.
Publication Source (Journal or Book title)
Proceedings of the American Mathematical Society
Branson, T., & Ólafsson, G. (1999). Asymptotics of the d'alembertian with potential on a pseudo-riemannian manifold. Proceedings of the American Mathematical Society, 127 (5), 1339-1345. https://doi.org/10.1090/s0002-9939-99-04621-3